The zero set of a solution of a parabolic equation.
Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 79-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__390_153060,
author = {Sigurd Angenent},
title = {The zero set of a solution of a parabolic equation.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {79--96},
year = {1988},
volume = {390},
zbl = {0644.35050},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__390_153060/}
}
Sigurd Angenent. The zero set of a solution of a parabolic equation.. Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 79-96. http://geodesic.mathdoc.fr/item/JRAM_1988__390_153060/